Affordable Access

deepdyve-link deepdyve-link
Publisher Website

Nonparaxial (1 + 1)D spatial solitons in uniaxial media.

Authors
Type
Published Article
Journal
Optics Letters
1539-4794
Publisher
The Optical Society
Publication Date
Volume
36
Issue
2
Pages
193–195
Identifiers
DOI: 10.1364/OL.36.000193
PMID: 21263497
Source
Medline
License
Unknown

Abstract

We investigate nonparaxial spatial solitons in uniaxial media with a cubic nonlinearity, accounting for the fully vectorial electromagnetic perturbation and the longitudinal field component in the self-induced index well. We discuss the effective nonlocality arising in purely Kerr media and soliton self-steering owing to nonlinear changes in walk-off.

Statistics

Seen <100 times